International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 32, Pages 2069-2073

On finitely equivalent continua

Janusz J. Charatonik

Instituto de Matemáticas, UNAM, Circuito Exterior, Ciudad Universitaria, México DF 04510, Mexico

Received 7 January 2002

Copyright © 2003 Janusz J. Charatonik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For positive integers m and n, relations between (hereditary) m- and n-equivalence are studied, mostly for arc-like continua. Several structural and mapping problems concerning (hereditarily) finitely equivalent continua are formulated.